# SDR CA190422011

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 1714672K
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 44190  `AS PER TC AND CSALP AGREEMENT, A SDR MUST BE CREATED FOR EACH ETOPS EVENT`  SER - ETOPS - ELECTRICAL AC BUS 1 AND 2 ISSUES  EVENT #1: DLY/CS100/SN 50023/AIRPORT: BOS - STATUS: EVENT DID NOT RESULT IN OOS STATUS/24 - ELECTRICAL POWER/COMMENTS: ELECTRICAL AC BUS 1 AND 2 ISSUES, DELAY 7H50 MIN   EVENT #1 AC POWER BUS 1 & 2 ISSUES. O WHILE AIRCRAFT POWER WITH EXT POWER, AC BUS 2 NOT SUPPLIED, O WHILE AIRCRAFT POWER WITH APU POWER, AC BUS 1 NOT SUPPLIED, O WHILE AIRCRAFT POWER WITH EXT AND APU POWER, ALL BUSSES NORMAL, O FAULT CODE 2451F0010 (BTC3 FAIL), O BTC3 REPLACED, NIL FIX, O BTC3 AND BTC2 SWAPPED, NIL FIX, O BPCU1 AND 2 SWAPPED, NIL FIX, O ACTION PLAN PROVIDED FOR WIRING CHECK TO XXXXX MAINTENANCE DIDN`T WANT TO DO THE WIRING CHECK, SO THEY REPLACED THE BPCU2 (BUS POWER CONTROL UNIT) AND THE FAULT DISAPPEAR.  O AIRCRAFT RTS AFTER A DELAY OF 7H50MIN (PART). (TC# 20190422011)
